Sur l'équation différentielle linéaire du second ordre. Détermination d'une intégrale par deux valeurs assignées. Extension aux équations d'ordre n

C. de la Vallée Poussin

Journal de Mathématiques Pures et Appliquées (1929)

  • Volume: 8, page 125-144
  • ISSN: 0021-7874

How to cite

top

C. de la Vallée Poussin. "Sur l'équation différentielle linéaire du second ordre. Détermination d'une intégrale par deux valeurs assignées. Extension aux équations d'ordre n ." Journal de Mathématiques Pures et Appliquées 8 (1929): 125-144. <http://eudml.org/doc/234293>.

@article{C1929,
author = {C. de la Vallée Poussin},
journal = {Journal de Mathématiques Pures et Appliquées},
language = {fre},
pages = {125-144},
title = {Sur l'équation différentielle linéaire du second ordre. Détermination d'une intégrale par deux valeurs assignées. Extension aux équations d'ordre n },
url = {http://eudml.org/doc/234293},
volume = {8},
year = {1929},
}

TY - JOUR
AU - C. de la Vallée Poussin
TI - Sur l'équation différentielle linéaire du second ordre. Détermination d'une intégrale par deux valeurs assignées. Extension aux équations d'ordre n
JO - Journal de Mathématiques Pures et Appliquées
PY - 1929
VL - 8
SP - 125
EP - 144
LA - fre
UR - http://eudml.org/doc/234293
ER -

Citations in EuDML Documents

top
  1. Giorgio Casadei, Sul teorema di unicità di De La Vallée Poussin per equazioni differenziali del terzo ordine
  2. Anna Maria Bresquar, Sugli zeri delle soluzioni di una classe di equazioni differenziali lineari del secondo ordine
  3. G. D. Tskhovrebadze, On a multipoint boundary value problem for linear ordinary differential equations with singularities
  4. Blażej Szmanda, Disconjugacy criteria for linear vector differential equations
  5. Irina Astashova, On the asymptotic behavior at infinity of solutions to quasi-linear differential equations
  6. Ivan Kiguradze, Bedřich Půža, On the Vallée-Poussin problem for singular differential equations with deviating arguments
  7. Ondřej Došlý, Alexander Lomtatidze, Disconjugacy and disfocality criteria for second order singular half-linear differential equations
  8. Jan Ligęza, Applications of the smooth integral in the theory of weak solutions of ordinary differential equations
  9. Valter Šeda, On the three-point boundary-value problem for a non-linear third order ordinary differential equation

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.